# SDR UALA2010102904011

- Difficulty date: October 26, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 59,554 hours, 21,944 cycles
- Engine: Pwa PW2040
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284DF
- Part serial: 229
- Condition: Faulty
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR LOSS, FLIGHT DIVERTED.   ACCOMPLISHED BITE CHECK OF BPCU, OVERVOLTAGE TRIP AND GCU DISPLAYED, SWAPPED RT GCU WITH THE APU POSITION, TESTS NORMAL.
